# SDR CA010118012

- Difficulty date: December 1, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Amrgen AA5B
- Aircraft time: 1,697 hours
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 5751 · Ailerons
- Part: Stop
- Part number: 56030743
- Condition: Bent
- Location: Aileron
- Component: Wing, Grumav, 5200003507
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AND RIGHT AILERON STOPS FOUND SEVERELY BENT. POSSIBLE WING DAMAGE.
